On testing homogeneity of variances for nonnormal models using entropy
No abstract is available for this item.
Volume (Year): 16 (2007)
Issue (Month): 2 (August)
|Contact details of provider:|| Web page: http://link.springer.de/link/service/journals/10260/index.htm|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Menéndez, M. & Morales, D. & Pardo, L., 1997. "Maximum entropy principle and statistical inference on condensed ordered data," Statistics & Probability Letters, Elsevier, vol. 34(1), pages 85-93, May.
When requesting a correction, please mention this item's handle: RePEc:spr:stmapp:v:16:y:2007:i:2:p:245-261. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.